# SDR FDEA202506061128

- Difficulty date: June 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 61,690 hours, 33,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53974268200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM CORRODED, AT FR56,Y805-Y1470. REPAIRED THE CORRODED FLOOR BEAM AT AFT CARGO FR56,Y805-Y1470 PER A300-600 SRM53-  10-15-201 FIGURE 207 & EA 6-5321-T0383821 P1. EA TITLE:FUSELAGE - CARGO COMP FLOOR - AFT   CARGO FRAME 56 CROSSBEAM - SRM REPAIR WITH MINOR DEVIATION . THIS IS CATEGORY A   REPAIR. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 53216069 FOR WORK DETAILS.
